Facebook Pixel
EmpowHER Guest

Why are my post menopause signs worse every 3 or 4 months?

By Anonymous November 7, 2012 - 11:01pm
Rate This

I will be humming along like my old self then bam! It starts out feeling like someone placed something really heavy on me and I can hardly move. Chronic fatigue. Then insomnia, loss of appetite, extreme migraines (I already suffered from those), tinittus, an unquentionable thirst, dread and on and on I could go. Lack of concentration and focus are really hurting me on my job and I am so concerned. I have tried both the synthetic and bio identical hormones and they did not work. I have tried anti-depressants and they didn't work. I try to exercise 3 - 4 times a week, I take Estroven, ginseng , magnesium, calcium and vitamin D. I am simply baffled. Then I start obsessing about finding the answer to this mystery because it is so debilitating and makes me not want to be around anyone (so sensitive to noise and sound). It just seems to me since it is "intermittent", so to speak, that it must be something in particular missing or lacking that I just haven't found yet. I have also tried 5 HTP and St. John's Wort. Sorry I have rambled on. I just want to be me again and stay that way. Thanks.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!